Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The eigenvalue behavior of certain convolution equations


Author: H. J. Landau
Journal: Trans. Amer. Math. Soc. 115 (1965), 242-256
MSC: Primary 47.70
MathSciNet review: 0199745
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.70

Retrieve articles in all journals with MSC: 47.70


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1965-0199745-4
PII: S 0002-9947(1965)0199745-4
Article copyright: © Copyright 1965 American Mathematical Society